Pathwise Uniqueness and Non-explosion Property of Skorohod SDEs with a Class of Non-Lipschitz Coefficients and Non-smooth Domains
Masanori Hino (),
Kouhei Matsuura () and
Misaki Yonezawa ()
Additional contact information
Masanori Hino: Kyoto University
Kouhei Matsuura: University of Tsukuba
Misaki Yonezawa: Daiwa Securities Co. Ltd.
Journal of Theoretical Probability, 2021, vol. 34, issue 4, 2166-2191
Abstract:
Abstract Here, we study stochastic differential equations with a reflecting boundary condition. We provide sufficient conditions for pathwise uniqueness and non-explosion property of solutions in a framework admitting non-Lipschitz continuous coefficients and non-smooth domains.
Keywords: Skorohod SDE; Non-Lipschitz coefficient; Pathwise uniqueness; Non-explosion property; 60H10 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://link.springer.com/10.1007/s10959-020-01036-7 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:34:y:2021:i:4:d:10.1007_s10959-020-01036-7
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959
DOI: 10.1007/s10959-020-01036-7
Access Statistics for this article
Journal of Theoretical Probability is currently edited by Andrea Monica
More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().